# SDR DALA2016060804578

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,849 hours, 42,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, UNDER POTABLE WATER TANK, FWD OF LAV PAN DUMP PAN AT BS 1681, BL 9 RT, FRAME CORRODED.  REMOVED CORROSION, 100 PERCENT MATERIAL LOSS.  INSTALLED NEW REF DWG AND SRM.
